# SDR DALA2022062804515

- Difficulty date: June 24, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 92,677 hours, 23,858 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Will Not Arm
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6804 4L DOOR WOULD NOT ARM. CORRECTIVE ACTION: REMOVED DEBRIS CKS GOOD PER B757 AMM 52-11. (8845192)
